# SDR UPS05244442

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 358151OV
- Part serial: 16607
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT - F/O O2 MASK WOULD NOT TRANSMIT.   REMOVED AND REPLACED F/O'S 02 MASK ASSY. OPS CKS GOOD IAW MM 35-11-00.
